# SDR FDEA201103221109

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 657N322311
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED ON SNRM NR 1474 "FWD CARGO COMPT CARGO NET LT TIE DOWN   FITTING AT STA 640 FOUND WITH CORROSION", DUE TO NO TRACKING EA, CORRODED FITTING AT LT STA 640.  R & R WITH FABRICATED FITTING IAW STA ENGRG EA 757-5332-08-E0956, REV A,  WITH EA F-5310-146436.  (INCOMING ELONGATED FASTENER HOLES FOUND AT STA 640 FRAME BETWEEN S 25L AND S26L).  REPAIR IS CLASSIFIED AS MAJOR.
